# SDR 97UAL900768

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Failed
- Location: Slide
- Component: Air Cruisers, D31038201
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE SHOP OVERHAUL OF AN EVACUATION SLIDE REMOVED FOR TIME EXPIRATION IT FAILED THE PROOF TEST.  THERE WAS A SEAM SEPARATION OF OVER 8 FEET ON THE LEFT TOP TUBE STARTING AT THE UPPER INTERNAL BULKHEAD AND GOING DOWN TOWARD THE SLIDE FOOT IN THE CROUCH AREA.  SLIDE SENT TO VENDOR FOR INVESTIGATION AND REPAIR.
